# SDR HNAA2014030700074

- Difficulty date: March 5, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 63,347 hours, 71,337 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PETROLEUM ODOR, STARTED WHEN ACFT WAS IN STEEP DESCENT AND CLEARED BEFORE LANDING.  R & R CONDENSER MIXER, HEAT EXCHANGER, IAW ACM. GROUND RAN, OPS CHECKED GOOD.
